# SDR UIEA200500034

- Difficulty date: March 23, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65B9040511
- Condition: Dented
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND DENT (SKIN WRINKLE) NR 2 NACELLE STRUT INBOARD SKIN BETWEEN NACELLE STATION 286 TO 300.1.  CONFIRMED THAT THE AFFECTED WAS FREE FROM DISCOLORATION.  NDT CONDUCTIVITY MEASURED READING ACCOMPLISHED.  HFEC INSPECTED AND WAS FOUND TO BE DAMAGE FREE.  AREA IS STRUCTURALLY SATISFACTORY PER BOEING MESSAGE 1-141MMN SERVICE REQUEST ID-67130304.  CONDUCT REPEAT DETAILED INSPECTIONS OF THE AFFECTED AREA EVERY C-CHECK, NOT TO EXCEED 18 MONTHS, LOOKING FOR CRACKS AND OR LOOSE/MISSING FASTENERS.  ATLAS AIR EO 4754A134 ISSUED TO ACCOMPLISH THE INSPECTION.  (M)
